# SDR CA060604002

- Difficulty date: May 25, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P806
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

(CAN) WHILE TAXING IN PREPARATION FOR TAKEOFF, CREW NOTED SMOKE AROUND AC, TOWER REPORTED SMOKE, FLAMES COMING FROM AFT AREA OF AC UNDER NR 2 ENG.  APU WAS SHUTDOWN, CREW THEN ELECTED TO TAXI OFF ACTIVE TAXIWAY TO A NON ACTIVE TAXIWAY. SHORTLY AFTER STOPPING AC, AN APU FIRE MESSAGE WAS POSTED ON EICAS. CREW COMPLETED QRH PROCEDURE FOR APU FIRE. CREW DISCHARGED AT LEAST ONE FIRE BOTTLE, AND FIRE INDICATIONS EXTINGUISHED. CFR RESPONDED AND DISCHARGED HALON INTO APU ENCLOSURE. CREW THEN EVACUATED PASSENGERS THROUGH MAIN CABIN DOOR EXIT USING QRH PROCEDURE. ONE PASSENGER SUSTAINED A CUT FINGER. NO OTHER INJURIES REPORTED.  THE APU WAS REPLACED, AC RETURNED TO SERVICE.
